Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from breathing problem, heart burn and blockage in stomach. What could it be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6677 Questions
Question
Sir I Suffering from breathing problem & heart burn, when I take food then it occur. feeling like blockage in stomach upside,
Posted Thu, 12 Dec 2013 in GERD
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer...given below Detailed answer... Hello, Thanks for the query. Heart burn typically occurs when food contents and stomach acid go back in the  food pipe called as esophagus. This condition is called as GERD ( gastroeosophageal  reflux disease). Most people get this problem in their life but when it starts happening regularly,then it requires proper management. The risk of heart burn increases if you are consuming large meals,consuming lot of alcohol,obesity,hiatus hernia,lying down immediately after meals,consuming medicines like pain killers and steroids etc. Sometimes regurgitated acidic food may result in inflammation of esophagus resulting in esophagitis. Sometimes esophagitis may result in ulcer formations or even scar formation. What to do.. Stop using pain killers and steroids,if any Avoid alcohol and large fatty meals Avoid eating food immediately before lying down Keep the head end slightly raised during sleep Quit smoking  Reduce weight Take some proton pump inhibitor like PANTOPROZOLE 40 mg daily in morning on empty stomach for 6 weeks. You should be all right with this treatment but if you don't improve or your symptoms return after quitting the medicine,then you should consult a gastroenterologist for examination and investigations like ultrasound abdomen and upper GASTROSCOPY for diagnosing the problem. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
 
Follow-up: Suffering from breathing problem, heart burn and blockage in stomach. What could it be? 20 hours later
Thank u so much Sir, I Got That Tablet, from tomorrow onwards i will take that tablet, wen i eating some food than full of gas in side the stomach that gas not go out from mouth its return to stomach, inside gas release sound, feeling like full of stomach fill the gas inside, it occurs only when taking the food.
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello, Along with the medicine and above mentioned precautions,do the following things also.. Take plenty of water. Do regular exercises like walking,yoga etc. Both these things would help in propulsion of food and relief from gas. Get back to me,if there is any thing else to ask. Thanks
Above answer was peer-reviewed by
 
Follow-up: Suffering from breathing problem, heart burn and blockage in stomach. What could it be? 1 hour later
Thank u so much Sir, this is my last question what type of food to eat, drink, the tablets will take only in morning or twice a day,
 
 
Answered by Dr. Pavan Kumar Gupta 6 minutes later
Hello, Tablet is to be taken once a day in the morning on empty stomach 45 minutes before your first meal in morning. As far as foods are concerned,avoid heavy fatty meals,alcohol,smoking etc. Take more of fresh fruits and green vegetables. It is always better to eat small portions of meal 4-5 times a day rather than 3 heavy meals a day. Don't eat to your full capacity. It is always better to eat small quantity at a time. Avoid junk foods like pizzas,burgers,colas etc. I hope it helps. Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor